# SDR ARWA20030106

- Difficulty date: January 28, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,001 hours, 23,801 cycles
- Engine: Pwa JT3D7
- Engine time: 62,296 hours, 21,611 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Packing
- Part number: AS3209237
- Part serial: NSN
- Condition: Leaking
- Location: Oil Sys
- Part time: 62,296 hours, 21,611 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: E, J, A

## Discrepancy

INFLIGHT OIL QUANTITY GRADUALLY DROPPED TO ZERO, SUBSEQUENTLY OIL PRESSURE FLUCTUATED BETWEEN 45 36 PSI. OIL PRESSURE LIGHT  ON, PERFORMED IN FLIGHT NR 3 ENGINE SHUTDOWN AS PER ABNORMAL WIND MILL OIL PRESSURE 10 PSI.  DECLARED EMERGENCY. PERFORMED FUEL DUMP PROCCEDURE IN ORDER TO LAND AT MPTO WITHOUT INCIDENTS. REPLACING O-RING TO OIL FILTER STRAINED ELEMENT AND INSPECTED STRAINER FOR CONTAMINENTS.  NONE NOTED.  PERFORMED LEAK AND OPERATIONAL CHECKED IAW PW MM 72-00.  ENGINE OPERATIONAL NORMAL.  NO LEAKS NOTED.
